# SDR QXEA0000964

- Difficulty date: April 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN FRAME CLIP ON FRAME 20075, BETWEEN STRINGER 34 AND 36.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 5, SRM 53-10-5 AND SRM 51-31-01.
